# SDR CAL960246

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 1010-1014
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER AND FAIL-SAFE STRAP SKIN CORRODED AT STA 1010 - STA 1014, LBL 18.  THE CORRODED AREAS WERE CUT OUT.   A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-1 AND SRM 53-30-3.  (X)
